November 06, 2016

IAB & MDA Programmatic & Mobile Training Series in Malaysia
image

Successful Programmatic Marketing by Programmatic Committee (How to Win Friends & Influence People)

image

Why Attend

You are no stranger to these acronyms: DMP, DSP, SSP, DCO, SEO, SEM …. but you want to know more and adopt a hands-on approach to your own ad tech needs.

Hear from those who have taken the automated ad buying and selling journey and find out how they steered through the digital fog and created blueprints suited to their needs.

MDA & IAB Singapore are collaborating once again this year to bring the experts in the Programmatic field together to share their knowledge with you.  This will be followed by our interactive breakout sessions during which you can have all of your questions answered.

Agenda
Registration starts at 8.30am
———————————————————————————————————
09:00am – Welcome and Introductions

  • Robin Bach Kolling, MDA Knowledge Council Co-chair & Head of GroupM Connect 
  • James Sampson, VP & GM, APAC, DataXu & Co-Chair IAB SG Programmatic Committee

———————————————————————————————————

09:10am – Reflecting on the ABCs of Programmatic & Local Ecosystem Explained

  • Gregory Pichot, Director of Client Advisory, Appnexus  

———————————————————————————————————

09:30am - What are the options for a Brand? Go for it alone or partner for success?

  • Krishan Patel – VP Business Development, Amobee

———————————————————————————————————

09:50am - Conversations with a Local Brands

Moderator:  James Sampson, VP &GM, APAC, DataXu & Co-Chair IAB SG Programmatic Committee

  • Sulin Lau, Head of Marketing Services, Maxis
  • Kenneth Wong, MDA Council Member

———————————————————————————————————

10:10am - 20 Minutes Networking Break

———————————————————————————————————

10:30am - What are the options for a Publisher? (…. it’s not just about the Technology)

Jason Barnes, Vice President APAC, PubMatic
———————————————————————————————————
10:50am - Conversation with Publishers
Moderator: Serm Teck Choon, MDA President & Malaysia Country Head, CtrlShift
 

  • Paul Moss, GM, Platform & Technology, Media Prima Digital
  • Niagara Jayaram Gopinath, Head of New Media, Radio, Astro 

———————————————————————————————————

11:10am - Hot Topics: A dialogue on Viewability, Fraud & Ad Blocking

  • Gavin Buxton, Vice President, Sales, APAC, S4M

———————————————————————————————————

11:30am - Break out Sessions

Join our IAB Singapore & MDA experts in their specialised areas as they are all your questions advise how you can evolve your business to desired results

———————————————————————————————————
12:10pm - Summary of Break out Sessions

Key takeaways from each roundtable session & closing by James Sampson
———————————————————————————————————
12:20pm  - Closing Remarks

  • James Sampson, VP & GM, APAC, DataXu & Co-Chair IAB SG Programmatic Committee
  • Robin Bach Kolling, MDA Knowledge Council Co-Chair & Head of GroupM Connect

———————————————————————————————————

CLICK HERE TO REGISTER!



Mobile through the screen of possibility; from planning to execution (Mobile Committee)

image

Why Attend

Mobile is eating the internet and taking over the world! Brands are already embracing the vast opportunities it offers in the region for audience targeting and relevant consumer messaging at scale. Get beyond the hype and learn how to use Mobile to your advantage.

After our successful collaboration in 2015, the MDA & IAB Singapore are hosting this training workshop where Mobile experts from agencies, brands and their partners will share their secrets and then converge to share knowledge and experience in six key areas of Mobile solutions.

Don’t miss your opportunity to learn how to harness the power of mobile.

Agenda
Registration starts at 12.30pm

———————————————————————————————————
01:00pm – Welcome and Introductions

  • Robin Bach Kolling, MDA Knowledge Council Co-chair & Head of GroupM Connect 
  • Miranda Dimopoulos, CEO, IAB Singapore and Ambassador to SEA

———————————————————————————————————

01:05pm – Keynote Speech: Mobile Moves Business

  • Nicole Tan, Country Director, Malaysia, Facebook  

———————————————————————————————————

The Foundations & Framework for Mobile

01:35pm - Planning & Strategy:  

  • Stephanie Conlon, Client Services Director SEA, Amobee 

01:55pm - Creative

  • Chris Bell, Business Director APAC, Blippar & Co-Chair of IAB SG Mobile Committee 

02:25pm - Location & Targeting

  • Regina Goh, MD Asia, Blis & Co-Chair of IAB SG Mobile Committee

02:50pm - KPI & ROI:

  • Gavin Buxton, VP, Sales, APAC, S4M

———————————————————————————————————

3:10pm - 20 Minutes Networking Tea Break

———————————————————————————————————

03:30pm - Programmatic:

  • Tai Morshed, Head of Enterprise Sales, SEA, TubeMogul

———————————————————————————————————

03:50pm - Successful Mobile in SEA:

  • Pedro Cordero, Head of Performance, APAC, Mindshare 

———————————————————————————————————

04:10pm - Panel Discussion: Connecting brand-building and m-commerce in a mobile world

Moderator: Rene E Menezes, Co-Founder of CtrlShift & MDA Knowledge Council Member

  • All Speakers

———————————————————————————————————

04:55pm  - Closing Remarks

  • Serm Teck Choon, MDA President & CtrlShift Malaysia Country Head
  • Miranda Dimopoulos, CEO, IAB Singapore and Ambassador to SEA

CLICK HERE TO REGISTER! 

Please click here for more details



#events #news

RELATED POSTS

February 11, 2017

FYI SEA Ad Spend Report: Opportunity, Implications And Realities

The first FYI event of the year offered insights into the opportunities to be had for the digital industry – now armed with data from the first…

January 22, 2017

IAB FYI Series: SEA Ad Spend Report

Why AttendYou’ve all demanded the return of the IAB Singapore Ad Spend Report. We were listening, we were just making it bigger and better than…

October 17, 2016

IAB FYI Series #6: 2017 Digital Trends Hitting Consumer Behaviour and Marketing Responses

Why AttendDo not just keep up with the consumers, try to run twice as fast. Keep ahead and find out the 2017 trends that are…

Back
To Top